# SDR 2DYA20150824010

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N254MY
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 64,764 hours, 29,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, FOUND L4 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LT EXTERIOR DOOR LIGHT AT SEAT 53A IAW MM 25-60.  OPERATIONS CHECKED NORMAL.
